Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

The rare reports of dermal filler reactions following the COVID-19 vaccine–and why it is still safe

The rare reports of dermal filler reactions following the COVID-19 vaccine–and why it is still safe Following reports of patients experiencing adverse effects to their dermal filler site after receiving the COVID-19 vaccine, concerns have been raised about safety. Dr Manav Bawa details the reactions, the mechanisms that can cause these effects and why the vaccine is still safe http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Aesthetic Nursing Mark Allen Group

The rare reports of dermal filler reactions following the COVID-19 vaccine–and why it is still safe

Journal of Aesthetic Nursing , Volume 10 (Sup1): 3 – Feb 1, 2021

Loading next page...
 
/lp/mark-allen-group/the-rare-reports-of-dermal-filler-reactions-following-the-covid-19-0JsH7wf6xk
Publisher
Mark Allen Group
Copyright
Copyright © 2021 MA Healthcare Limited
ISSN
2050-3717
eISSN
2052-2878
DOI
10.12968/joan.2021.10.Sup1.24
Publisher site
See Article on Publisher Site

Abstract

Following reports of patients experiencing adverse effects to their dermal filler site after receiving the COVID-19 vaccine, concerns have been raised about safety. Dr Manav Bawa details the reactions, the mechanisms that can cause these effects and why the vaccine is still safe

Journal

Journal of Aesthetic NursingMark Allen Group

Published: Feb 1, 2021

There are no references for this article.